MathSciNet Relay Station
MathSciNet bibliographic data
MR834108 (88e:17025) 17B70 (17B20 22E46)
Muller, Iris; Rubenthaler, Hubert; Schiffmann, Gérard Structure des espaces préhomogènes associés à certaines algèbres de Lie graduées. (French) [Structure of prehomogeneous spaces associated with certain graded Lie algebras] Math. Ann. 274 (1986), no. 1, 95–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement